New Conditions for the Exponential Stability of Pseudolinear Difference Equations in Banach Spaces

Medina, Rigoberto . Abstract and Applied Analysis 2016. 2016 (5098086) :-

Locate this article in:

Bibtex

@article{CIS-313305,
  Author = {Medina, Rigoberto},
  Title = {New Conditions for the Exponential Stability of Pseudolinear Difference Equations in Banach Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2016},
  Number = {5098086},
  Year = {2016},
  Pages = {--},
  Keywords = {}
}

Similar articles